# SDR SIMA991242

- Difficulty date: May 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N240DS
- Make and model: Saab 340B
- Aircraft serial: 340B240
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING PAINT STRIPPING, A DENT WAS DISCOVERED IN THE LEFT ICE SHIELD AND FUSELAGE AT APPROXIMATLEY STATION 330 JUST BELOW SL 1510.  REMOVED DAMAGED ICE SHIELD.  REMOVED DAMAGED AREA OF FUSELAGE SKIN BY CUTOUT.  PERFORMED DYE PENATRANT INSPECTION TO CUT OUT AREA AND FOUND NO DEFECTS.  FABRICATED A REPAIR DOUBLER .063 THICK, 11 INCH BY 10.5 INCH SHAPED TO CONTOUR OF SKIN.  APPLIED SURFACE TREATMENT OF ALODINE AND EPOXY PRIMER TO REPAIR DOUBLER AND CUT OUT AREA.  APPLIED FAY SEALANT TO DOUBLER AND ATTACHED TO AIRCRAFT.  INSTALLED NEW ICE SHIELD.  EDGE SEALED REPAIR DOUBLER AND ICE SHIELD. RESTORED SURFACE FINISH.  WORK DONE IAW SAAB REPAIR STATEMENT NR 72SDS1524 AND SAAB 340 SRM STANDARD PRACTICES.  AIRCRAF
